Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Types of series and types of summability


Author: C. N. Moore
Journal: Bull. Amer. Math. Soc. 37 (1931), 240-250
DOI: https://doi.org/10.1090/S0002-9904-1931-05138-7
This work is cited by: Bull. Amer. Math. Soc., Volume 45, Number 10 (1939), 689--730
MathSciNet review: 1562130
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1931-05138-7

American Mathematical Society